# SDR 2001UALA00423

- Difficulty date: April 5, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N917UA
- Make and model: Boeing 737522
- Aircraft serial: 25384
- Aircraft time: 27,667 hours, 20,585 cycles
- Engine: Ge CFM56*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 178 BULKHEAD CRACKED AT THE INBOARD LOWER SIDE OF THE WEATHER RADAR ANTENNA MOUNT LBL 5.7 WL 200.  REPAIRED CRACKED WEATHER RADAR ANTENNA MOUNT.  MAJOR REPAIR ACCOMPLISHED.
